MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG INTROCAN SAFETY®; INTRODUCER, CATHETER

B. BRAUN MELSUNGEN AG INTROCAN SAFETY®; INTRODUCER, CATHETER
Model Number 4252543-02
Medical Device Problem Code Fail-Safe Design Failure (1222)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2016018 b.Braun inc.(bbmi) (importer) is submitting the report on behalf of b.Braun melsungen ag (manufacturer).This report has been identified as b.Braun medical inc.Internal report number (b)(4).The actual device involved in the reported incident was not returned for evaluation.Without the actual sample a thorough sample analysis could not be performed and no specific conclusions can be drawn.Review of the discrepancy management system database performed for the reported lot number did not reveal any abnormalities or nonconformances of this nature.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number or lot number.If additional pertinent information becomes available a follow-up report will be filed.
 
Event or Problem Description
As reported by user facility: safety feature did not engage when needle was taken out.No patient injury.

Brand Name
INTROCAN SAFETY®
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun str. 1
melsungen, 34212
GM  34212
MDR Report Key6820071
Report Number9610825-2017-00170
Device Sequence Number18847150
Product Code DYB
UDI-Device Identifier04046963185190
UDI-Public(01)04046963185190
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K021094
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 07/31/2017
Report Date (Section F) 08/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2021
Device Model Number4252543-02
Device Catalogue Number4252543-02
Device Lot Number16N27G8301
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Device Age8 MO
Event Location Hospital
Date Report to Manufacturer08/18/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2017
Initial Report FDA Received Date08/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA08/18/2017